# SDR DALA2016081506013

- Difficulty date: August 12, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 1640 FRAME IS CORRODED AT LBL 65 ABOVE THE CREASE BEAM.  REMOVED CORROSION IAW SRM 51-10- 02 AND FOUND OUT OF LIMITS IAW SRM 53-00-07 AD1. COMPLIED WITH ERA 548933- 14 REV: ORIGINAL SECTION 1.
